# SDR 2001UALA02185

- Difficulty date: October 31, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 24,847 hours, 2,920 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT JUST FORWARD OF AFT LAV 17.  FOUND FEEDER CABLE NOT HOOKED UP TO POWER CABLE.  CONNECTED AND REPLACED CABLE CONNECTED TO EEL LIGHT ASSY, OPS CHECK OK.
